# SDR CA021104004

- Difficulty date: October 28, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 226,933 hours
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 8945682
- Condition: Chafed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN)  IN CRUISE RT ENGINE BEGAN TO LOOSE TORQUE WITHIN 5-10 SECONDS.  ENGINE TEMP DROPPED TO 400 DEGREES IN 30 SECONDS.  PROP FEATHERED AND ENGINE SHUTDOWNN PROCEDURES CARRIED OUT.  AIRCRAFT LANDED AND MAINTENANCE CREW DISPATCHED FROM YVR. FUEL LINE CHAFED.
